# SDR C2XA09TY088

- Difficulty date: May 6, 2009
- Submitted: May 7, 2009
- Operation: Air carrier
- Aircraft: N14543
- Make and model: Emb EMB-145LR
- Aircraft serial: 553
- Aircraft time: 17,874 hours, 13,652 cycles
- System (JASC): 5755 · Spoilers
- Part: Attach Fitting
- Part number: 14567090401
- Condition: Worn
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT GROUND SPOILER, O/B ATTACH HAS A MIGRATED HAT BUSHING.  REMOVED AND REPLACED O/B ATTACH FITTING FOR GROUND SPOILER IAW EMB 145 SRM 51-40-02.
